# SDR VNAA0603014

- Difficulty date: March 31, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 4,029 hours, 4,077 cycles
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: DRK104467
- Condition: Clogged
- Location: Apu
- Part time: 2,819 hours, 2,825 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE APU ON APPROACH INTO PHL, THE -SMOKE TOILET- CAUTION MESSAGE ILLUMINATED FOLLOWED BY THE CABIN FILLING WITH SMOKE.  THE CREW DECLARED AN EMERGENCY, LANDED AT PHL, DISCHARGED THE APU FIRE EXTINGUISHER, AND EVACUATED THE AIRCRAFT.  MAINTENANCE INSPECTED AND RAN THE APU.  SMOKE WAS OBSERVED COMING FROM THE ENCLOSURE AFTER SHUTDOWN.  THE AIR CONDITIONING PACKS WERE INSPECTED WITH NO DEFECTS FOUND.  THE APU AND APU FIRE EXTINGUISHER WERE DEFERRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  AFTER FURTHER TROUBLESHOOTING MAINTENANCE REMOVED AND REPLACED A CLOGGED APU OIL COOLER ASSEMBLY.  THE APU OPERATIONALLY CHECKED GOOD.  THE DEFERRALS WERE CLEARED AND THE AIRCRAFT WAS AGAIN RELEASED FOR SERVICE.
